# SDR SWAA2016092007980

- Difficulty date: August 23, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL PRESSURE DECK WEB HORIZONTAL CRACKED AT BS 664.5, LBL 39.6.  REPAIRED PRESSURE DECK WEB IAW EA.
